# SDR SWAA2015111846139

- Difficulty date: November 4, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 74,674 hours, 62,275 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER LOWER CHANNEL CORRODED AT BS 986, STRINGER 25L.  R & R STRINGER IAW SRM.
